×

La \(\tau\)-régularité des mesures gaussiennes. (The \(\tau\)-régularity of Gaussian measures). (French) Zbl 0443.60007


MSC:

60B05 Probability measures on topological spaces
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Dudley, R. M., The Sizes of Compact Subsets of Hilbert Space and Continuity of Gaussian Processes, J. Funct. analysis, 1, 290-330 (1967) · Zbl 0188.20502
[2] Edgar, G. A., Measurability in a Banach Space, Indiana Univ. Math. J., 26, 219-242 (1977)
[3] Fernique, X.M.: Regularité des trajectoires des fonctions aléatoires gaussiennes, Ecole d’Eté de Probabilités IV. Lecture Notes in Math. Number 480. Berlin-Heidelberg-New York: Springer · Zbl 0331.60025
[4] Fremlin, D. H.; Talagrand, M., A Gaussian measure on l^∞, Annals of Probabilities, 8, 213-216 (1980)
[5] Sato, H.: Souslin support and Fourier expansion of a gaussian Radon measure, à paraitre dans “Proceedings of third international conference on Probabilities in Banach space, Medford, 1980”
[6] Tsirel’son: Natural modification of stochastic processes, and its applications to series of stochastic functionals and Gaussian measures (in Russian). Zapiski Nautchni Seminarov. LOMI vol. 55, (1976)
[7] Varadarajan, V. S., Measures on topological spaces, Amer. Math. Soc. Transl. (2), 48, 161-228 (1965)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.